# SDR QXEA200501101

- Difficulty date: July 6, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 9,981 hours, 10,432 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742003
- Part serial: 1030
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,063 hours, 9,943 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION IN FLIGHT.  RAN CHECKLIST.  CAUTION STILL ILLUMINATED.  GPWS CAUTION ALSO ILLUMINATED 15 MINUTES LATER WHILE CHANGING TO LOWER ALTITUDE.  REPLACED FLAP CONTROL UNIT AS A PRECAUTIONARY MEASURE.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
